ITP OpenIR  > 理论物理所SCI论文
Conformal killing tensors and covariant Hamiltonian dynamics
Cariglia, M; Gibbons, GW; van Holten, JW; Horvathy, PA; Zhang, PM; Cariglia, M (reprint author), Univ Fed Ouro Preto, DEFIS, Campus Morro Cruzeiro, BR-35400000 Ouro Preto, MG, Brazil.
2014
发表期刊JOURNAL OF MATHEMATICAL PHYSICS
ISSN0022-2488
卷号55期号:12页码:122702
摘要A covariant algorithm for deriving the conserved quantities for natural Hamiltonian systems is combined with the non-relativistic framework of Eisenhart, and of Duval, in which the classical trajectories arise as geodesics in a higher dimensional space-time, realized by Brinkmann manifolds. Conserved quantities which are polynomial in the momenta can be built using time-dependent conformal Killing tensors with flux. The latter are associated with terms proportional to the Hamiltonian in the lower dimensional theory and with spectrum generating algebras for higher dimensional quantities of order 1 and 2 in the momenta. Illustrations of the general theory include the Runge-Lenz vector for planetary motion with a time-dependent gravitational constant G(t), motion in a time-dependent electromagnetic field of a certain form, quantum dots, the Henon-Heiles and Holt systems, respectively, providing us with Killing tensors of rank that ranges from one to six. (C) 2014 AIP Publishing LLC.
部门归属[Cariglia, M.] Univ Fed Ouro Preto, DEFIS, BR-35400000 Ouro Preto, MG, Brazil
关键词Perturbed Hydrogen-atom Der-waals Interaction Henon-heiles System Variable-separation Painleve Property Jacobi Equation Quantum Dots Symmetry Integrals Motion
学科领域Physics
资助者National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06]
DOI10.1063/1.4902933
URL查看原文
收录类别SCI
语种英语
资助者National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06] ; National Natural Science Foundation of China [11035006, 11175215]; Chinese Academy of Sciences [2010TIJ06]
WOS记录号WOS:000347168000028
引用统计
被引频次:12[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/15555
专题理论物理所SCI论文
通讯作者Cariglia, M (reprint author), Univ Fed Ouro Preto, DEFIS, Campus Morro Cruzeiro, BR-35400000 Ouro Preto, MG, Brazil.
推荐引用方式
GB/T 7714
Cariglia, M,Gibbons, GW,van Holten, JW,et al. Conformal killing tensors and covariant Hamiltonian dynamics[J]. JOURNAL OF MATHEMATICAL PHYSICS,2014,55(12):122702.
APA Cariglia, M,Gibbons, GW,van Holten, JW,Horvathy, PA,Zhang, PM,&Cariglia, M .(2014).Conformal killing tensors and covariant Hamiltonian dynamics.JOURNAL OF MATHEMATICAL PHYSICS,55(12),122702.
MLA Cariglia, M,et al."Conformal killing tensors and covariant Hamiltonian dynamics".JOURNAL OF MATHEMATICAL PHYSICS 55.12(2014):122702.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Conformal killing te(805KB) 开放获取CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Cariglia, M]的文章
[Gibbons, GW]的文章
[van Holten, JW]的文章
百度学术
百度学术中相似的文章
[Cariglia, M]的文章
[Gibbons, GW]的文章
[van Holten, JW]的文章
必应学术
必应学术中相似的文章
[Cariglia, M]的文章
[Gibbons, GW]的文章
[van Holten, JW]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。